# SDR CALA2011050600348

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 37,488 hours, 14,035 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8221821330
- Part serial: 1654D7
- Condition: Failed
- Location: E&E Bay
- Part time: 7,993 hours, 2,699 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R-GPS INTERMITTENT FAIL CORRECTED A/C TO READY 249 REMOVE AND REPLACE NR 2 GPS, MMR PER AMM 34-31-42, LAND VERIFY TEST PASS, A/C REMAINS CAT III END ROTABLE PARTS CHANGE WAS INDICATED - TT 1332639  S/N OFF 06547 IPC REFERENCE NUMBER RECEIVER, MMR/G  OFF 29-3431-9-0008 6547 ON 29-3431-9-0008 7952.
